Congruences modulo 8 for (2,k)-regular overpartitions for odd k>1

Adiga, Chandrashekar and Mahadeva Naika, M. S. and Ranganatha, D. and Shivashankar, C. (2018) Congruences modulo 8 for (2,k)-regular overpartitions for odd k>1. Arabian Journal of Mathematics, 7 (2). pp. 61-75. ISSN 2193-5351

[img] Text (Full Text)
Congruences modulo8for(2,k).pdf - Published Version

Download (536kB)
Official URL:


In this paper, we study various arithmetic properties of the function p¯¯¯2,k(n), which denotes the number of (2,k)-regular overpartitions of n with odd k>1. We prove several infinite families of congruences modulo 8 for p¯¯¯2,k(n). For example, we find that for all non-negative integers β,n and k≡1(mod8), p¯¯¯2,k(21+β(16n+14))≡ 0(mod8).

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Manjula P Library Assistant
Date Deposited: 26 Jul 2019 07:19
Last Modified: 08 Jul 2022 09:50

Actions (login required)

View Item View Item